Universidad Complutense de Madrid
E-Prints Complutense

Solutions of reaction-diffusion equations blowing-up on the parabolic boundary

Impacto

Descargas

Último año



Díaz Díaz, Jesús Ildefonso y Bandle, Chatherine y Díaz Díaz, Gregorio (1994) Solutions of reaction-diffusion equations blowing-up on the parabolic boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 318 (5). pp. 455-460. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

229kB

URL Oficial: http://gallica.bnf.fr/ark:/12148/bpt6k6107970c/f449.image.r=COMPTES+RENDUS+DE+L+ACADEMIE+DES+SCIENCES+SERIE+I-MATHEMATIQUE.langEN




Resumen

We study the existence, the asymptotic behaviour near the parabolic boundary and the uniqueness of the solutions of nonlinear reaction-diffusion equations, which blow up on the parabolic boundary. We extend some results for elliptic problems given in ([1], [4]). A fondamental tool is the construction of suitable upper and lower solutions.


Tipo de documento:Artículo
Palabras clave:blow up on the parabolic boundary; upper and lower solutions; elliptic-equations; uniqueness; existence
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16162
Depositado:11 Sep 2012 08:07
Última Modificación:06 Feb 2014 10:39

Descargas en el último año

Sólo personal del repositorio: página de control del artículo